Skip to main content

Finite affine algebras are fully dualizable

Bentz, Wolfram; Gillibert, Pierre; Sequeira, Luís


Pierre Gillibert

Luís Sequeira

Publication Date Apr 3, 2018
Journal Communications in algebra
Print ISSN 0092-7872
Electronic ISSN 1532-4125
Publisher Taylor & Francis
Peer Reviewed Peer Reviewed
Volume 46
Issue 4
Pages 1539-1553
APA6 Citation Bentz, W., Gillibert, P., & Sequeira, L. (2018). Finite affine algebras are fully dualizable. Communications in Algebra, 46(4), 1539-1553.
Keywords Natural duality; Strong duality; Dualizable algebra; Affine algebra; Abelian algebra
Publisher URL
Copyright Statement ©2018 University of Hull
Additional Information This is the accepted manuscript of an article published in Communications in algebra, 2018. The version of record is available at the DOI link in this record.


You might also like

Downloadable Citations